MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUSON SEQUOIA; ULTRASOUND DEVICE

SIEMENS HEALTHINEERS ACUSON SEQUOIA; ULTRASOUND DEVICE
Model Number 11148775
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted following a retrospective review performed by siemens ultrasound.Investigation was completed and it was found that: after evaluation it was not possible to determine the root cause.Reference: (b)(4).
 
Event or Problem Description
This report is being submitted following a retrospective review performed by siemens ultrasound.In this case: the sonographer maintains that the cine clip button was repeatedly used during a high-risk ob exam.When the system was brought back to the department, they could not be viewed on the system or on the pacs system.It is unknown if the cine-clip thumbnails were noted on the side of the monitor during the study.

Brand Name
ACUSON SEQUOIA
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key21292199
Report Number3023245-2025-00015
Device Sequence Number9244882
Product Code IYN
UDI-Device Identifier04056869173566
UDI-Public(01)04056869173566
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number11148775
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown